Alert archive / Florida / Small Craft Advisories in 2024
Small Craft Advisory 13, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Feb 3, 2024, 2:49 AM EST. It took effect at Feb 4, 2024, 7:00 AM EST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2024, 2:49 AM EST (07:49 UTC)
- In effect from
- Feb 4, 2024, 7:00 AM EST
- Expired
- Feb 5, 2024, 3:00 AM EST
- In force
- 20 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
419 WHUS72 KMLB 030749 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 249 AM EST Sat Feb 3 2024 AMZ570-572-575-031600- /O.NEW.KMLB.SC.Y.0013.240204T1200Z-240205T0900Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 249 AM EST Sat Feb 3 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 4 AM EST MONDAY... * WHAT...South winds 15 to 25 knots with gusts up to 30 knots and seas 4 to 7 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm, Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...From 7 AM Sunday to 4 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
064 WHUS72 KMLB 031501 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 1001 AM EST Sat Feb 3 2024 AMZ570-572-575-040900- /O.CON.KMLB.SC.Y.0013.240204T1200Z-240205T0900Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 1001 AM EST Sat Feb 3 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SUNDAY TO 4 AM EST MONDAY... * WHAT...South winds 15 to 25 knots with gusts up to 30 knots and seas 4 to 7 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm, Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...From 7 AM Sunday to 4 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
111 WHUS72 KMLB 040717 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 217 AM EST Sun Feb 4 2024 AMZ555-041530- /O.EXB.KMLB.SC.Y.0013.240204T1200Z-240205T0300Z/ /O.NEW.KMLB.GL.A.0002.240206T0600Z-240207T0900Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- 217 AM EST Sun Feb 4 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 10 PM EST THIS EVENING... ...GALE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, southeast winds near 20 knots with gusts up to 30 knots expected. For the Gale Watch, north winds 25 to 30 knots with gusts up to 45 knots and seas 10 to 15 feet possible. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...For the Small Craft Advisory, from 7 AM this morning to 10 PM EST this evening. For the Gale Watch, from late Monday night through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ AMZ570-572-575-041530- /O.EXT.KMLB.SC.Y.0013.240204T1200Z-240205T0300Z/ /O.NEW.KMLB.GL.A.0002.240206T0600Z-240207T0900Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 217 AM EST Sun Feb 4 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 10 PM EST THIS EVENING... ...GALE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, southeast winds near 20 knots with gusts up to 30 knots and seas 4 to 7 feet expected. For the Gale Watch, north winds 25 to 35 knots with gusts up to 45 knots and seas 11 to 16 feet possible. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm, Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...For the Small Craft Advisory, from 7 AM this morning to 10 PM EST this evening. For the Gale Watch, from late Monday night through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ AMZ550-552-041530- /O.NEW.KMLB.GL.A.0002.240206T0600Z-240207T0900Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 217 AM EST Sun Feb 4 2024 ...GALE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT... * WHAT...North winds 25 to 30 knots with gusts up to 40 knots and seas 9 to 14 feet possible. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...From late Monday night through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
952 WHUS72 KMLB 041509 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 1009 AM EST Sun Feb 4 2024 AMZ555-570-572-575-050300- /O.CON.KMLB.SC.Y.0013.000000T0000Z-240205T0300Z/ /O.CON.KMLB.GL.A.0002.240206T0600Z-240207T0900Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 1009 AM EST Sun Feb 4 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, south winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 7 feet. For the Gale Watch, north winds 25 to 35 knots with gusts up to 45 knots and seas 10 to 16 feet possible. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm, Flagler Beach to Jupiter Inlet 20-60 nm. * WHEN...For the Small Craft Advisory, until 10 PM EST this evening. For the Gale Watch, from late Monday night through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ AMZ550-552-050300- /O.CON.KMLB.GL.A.0002.240206T0600Z-240207T0900Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 1009 AM EST Sun Feb 4 2024 ...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT... * WHAT...North winds 25 to 30 knots with gusts up to 40 knots and seas 9 to 14 feet possible. * WHERE...Flagler Beach to Sebastian Inlet 0-20 nm. * WHEN...From late Monday night through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
907 WHUS72 KMLB 042053 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 353 PM EST Sun Feb 4 2024 AMZ555-575-050300- /O.EXT.KMLB.SC.Y.0013.000000T0000Z-240205T0000Z/ /O.EXT.KMLB.GL.A.0002.240206T0300Z-240207T0900Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 353 PM EST Sun Feb 4 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WATCH NOW IN EFFECT FROM MONDAY EVENING THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, south to southwest winds 15 to 20 knots with gusts up to 30 knots. For the Gale Watch, north winds 25 to 35 knots with gusts up to 45 knots and seas 13 to 18 feet possible. * WHERE...Sebastian Inlet to Jupiter Inlet 0-60 nm. * WHEN...For the Small Craft Advisory, until 7 PM EST this evening. For the Gale Watch, from Monday evening through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ AMZ570-050300- /O.CON.KMLB.SC.Y.0013.000000T0000Z-240205T0300Z/ /O.EXT.KMLB.GL.A.0002.240206T0000Z-240207T0900Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm- 353 PM EST Sun Feb 4 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WATCH NOW IN EFFECT FROM MONDAY EVENING THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, south to southwest winds 15 to 25 knots with gusts up to 35 knots and seas 6 to 7 feet. For the Gale Watch, north winds 25 to 35 knots with gusts up to 45 knots and seas 13 to 18 feet possible. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...For the Small Craft Advisory, until 10 PM EST this evening. For the Gale Watch, from Monday evening through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ AMZ572-050300- /O.CON.KMLB.SC.Y.0013.000000T0000Z-240205T0300Z/ /O.EXT.KMLB.GL.A.0002.240206T0300Z-240207T0900Z/ Volusia-Brevard County Line to Sebastian Inlet 20-60 nm- 353 PM EST Sun Feb 4 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WATCH NOW IN EFFECT FROM MONDAY EVENING THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, south to southwest winds 15 to 25 knots with gusts up to 35 knots and seas 5 to 7 feet. For the Gale Watch, north winds 25 to 35 knots with gusts up to 45 knots and seas 13 to 18 feet possible. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...For the Small Craft Advisory, until 10 PM EST this evening. For the Gale Watch, from Monday evening through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ AMZ550-050300- /O.EXT.KMLB.GL.A.0002.240206T0000Z-240207T0900Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 353 PM EST Sun Feb 4 2024 ...GALE WATCH NOW IN EFFECT FROM MONDAY EVENING THROUGH LATE TUESDAY NIGHT... * WHAT...North winds 25 to 35 knots with gusts up to 45 knots and seas 8 to 14 feet possible. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm. * WHEN...From Monday evening through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ AMZ552-050300- /O.EXT.KMLB.GL.A.0002.240206T0300Z-240207T0900Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- 353 PM EST Sun Feb 4 2024 ...GALE WATCH NOW IN EFFECT FROM MONDAY EVENING THROUGH LATE TUESDAY NIGHT... * WHAT...North winds 25 to 35 knots with gusts up to 45 knots and seas 9 to 14 feet possible. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...From Monday evening through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
958 WHUS72 KMLB 050242 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 942 PM EST Sun Feb 4 2024 AMZ570-050800- /O.EXT.KMLB.SC.Y.0013.000000T0000Z-240205T0800Z/ /O.CON.KMLB.GL.A.0002.240206T0000Z-240207T0900Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm- 942 PM EST Sun Feb 4 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, seas 6 to 7 feet. For the Gale Watch, north winds 25 to 35 knots with gusts up to 45 knots and seas 13 to 18 feet possible. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...For the Small Craft Advisory, until 3 AM EST Monday. For the Gale Watch, from Monday evening through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ AMZ572-050800- /O.EXT.KMLB.SC.Y.0013.000000T0000Z-240205T0800Z/ /O.CON.KMLB.GL.A.0002.240206T0300Z-240207T0900Z/ Volusia-Brevard County Line to Sebastian Inlet 20-60 nm- 942 PM EST Sun Feb 4 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, seas 6 to 7 feet. For the Gale Watch, north winds 20 to 30 knots with gusts up to 45 knots and seas 13 to 18 feet possible. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 20- 60 nm. * WHEN...For the Small Craft Advisory, until 3 AM EST Monday. For the Gale Watch, from Monday evening through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ AMZ550-050800- /O.CON.KMLB.GL.A.0002.240206T0000Z-240207T0900Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 942 PM EST Sun Feb 4 2024 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE TUESDAY NIGHT... * WHAT...North winds 25 to 35 knots with gusts up to 45 knots and seas 8 to 13 feet possible. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm. * WHEN...From Monday evening through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ AMZ552-555-575-050800- /O.CON.KMLB.GL.A.0002.240206T0300Z-240207T0900Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 942 PM EST Sun Feb 4 2024 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE TUESDAY NIGHT... * WHAT...North winds 20 to 30 knots with gusts up to 45 knots and seas 12 to 17 feet possible. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm, Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...From Monday evening through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
149 WHUS72 KMLB 050819 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 319 AM EST Mon Feb 5 2024 AMZ570-051630- /O.EXP.KMLB.SC.Y.0013.000000T0000Z-240205T0800Z/ /O.UPG.KMLB.GL.A.0002.240206T0000Z-240207T0900Z/ /O.NEW.KMLB.GL.W.0003.240206T0300Z-240207T0900Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm- 319 AM EST Mon Feb 5 2024 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST WEDNESDAY... * WHAT...North winds increasing to 25 to 35 knots with gusts up to 45 knots and seas building to 13 to 18 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...From 10 PM this evening to 4 AM EST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ572-051630- /O.EXP.KMLB.SC.Y.0013.000000T0000Z-240205T0800Z/ /O.UPG.KMLB.GL.A.0002.240206T0300Z-240207T0900Z/ /O.NEW.KMLB.GL.W.0003.240206T0600Z-240207T0900Z/ Volusia-Brevard County Line to Sebastian Inlet 20-60 nm- 319 AM EST Mon Feb 5 2024 ...GALE WARNING IN EFFECT FROM 1 AM TUESDAY TO 4 AM EST WEDNESDAY... * WHAT...North winds increasing to 25 to 35 knots with gusts up to 45 knots and seas building to 13 to 18 feet expected. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 20- 60 nm. * WHEN...From 1 AM Tuesday to 4 AM EST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ550-051630- /O.UPG.KMLB.GL.A.0002.240206T0000Z-240207T0900Z/ /O.NEW.KMLB.GL.W.0003.240206T0300Z-240207T0900Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 319 AM EST Mon Feb 5 2024 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST WEDNESDAY... * WHAT...North winds increasing to 25 to 35 knots with gusts up to 45 knots and seas building to 8 to 13 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm. * WHEN...From 10 PM this evening to 4 AM EST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ552-555-575-051630- /O.UPG.KMLB.GL.A.0002.240206T0300Z-240207T0900Z/ /O.NEW.KMLB.GL.W.0003.240206T0600Z-240207T0900Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 319 AM EST Mon Feb 5 2024 ...GALE WARNING IN EFFECT FROM 1 AM TUESDAY TO 4 AM EST WEDNESDAY... * WHAT...North winds increasing to 25 to 35 knots with gusts up to 45 knots and seas building to 13 to 18 feet expected. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm, Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...From 1 AM Tuesday to 4 AM EST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 9:17 PM EST, 5 hours 32 minutes earlier.
Area forecast discussion, Feb 2, 9:17 PM EST, 5 hours 32 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 917 PM EST Fri Feb 2 2024 ...New UPDATE, MARINE, FIRE WEATHER, AVIATION... .UPDATE... Issued at 917 PM EST Fri Feb 2 2024 Cool and dry conditions persist this evening into tonight. Clear skies and light winds will support patchy fog development across the western peninsula. Latest model guidance suggests developing fog could drift into portions of Lake and Osceola counties, potentially reaching the western extent of Orange and Seminole counties by the early morning hours. Low temperatures are forecast to range the mid 40s, remaining slightly warmer along the Treasure Coast. && .MARINE... Issued at 917 PM EST Fri Feb 2 2024 Tonight-Saturday...West-northwest winds veer through the period, generally remaining 10 kts or less. Winds become north by sunrise, further veering east into Saturday evening. Seas of 4-5 ft subside to become 3-4 ft tomorrow afternoon. Dry conditions persist. && .FIRE WEATHER... Issued at 200 PM EST Fri Feb 2 2024 Sat (previous)...Light north morning winds veering NE/ENE up to 10 mph. Min RHs falling to 35-45pct areawide. Dispersion Fair to Generally Good. && .AVIATION... (00Z TAFS) Issued at 917 PM EST Fri Feb 2 2024 Light northwest winds veer overnight, becoming north by sunrise. Winds further veer east into to the afternoon, generally remaining less than 10 kts. Fog is forecast to develop across the western peninsula tonight, drifting towards the interior terminals into the early morning hours. Have included TEMPOs for MVFR VIS at MCO/ISM from 10/13Z with this package, and trends in model guidance will continue to be monitored. && .PRELIMINARY POINT TEMPS/POPS... DAB 46 70 56 72 / 0 0 10 90 MCO 46 73 56 72 / 0 0 10 90 MLB 49 71 60 73 / 0 0 10 90 VRB 49 73 59 75 / 0 0 10 90 LEE 45 72 55 70 / 0 0 10 90 SFB 45 73 56 71 / 0 0 10 90 ORL 47 73 57 71 / 0 0 10 90 FPR 48 74 58 75 / 0 0 10 90 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Law/Weitlich
Hazardous weather outlook, Feb 2, 7:32 PM EST, 7 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 732 PM EST Fri Feb 2 2024 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-031245- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 732 PM EST Fri Feb 2 2024 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .DENSE FOG/SMOKE IMPACT... Patchy dense fog will be possible late tonight into early Saturday morning across potions of western Orange, Seminole and Lake counties as well as northwestern Osceola county. If you encounter patchy dense fog while driving, slow down, use your headlights, and leave plenty of distance ahead of you. .RIP CURRENT IMPACT... A High Risk of dangerous rip currents continues at all east central Florida beaches tonight. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A Moderate risk of dangerous rip currents will exist at the beaches this weekend. High rain chances with isolated thunderstorms will occur Sunday and again Monday. The primary threat will be occasional cloud to ground strikes, gusty winds and locally heavy rain. Small hail will be possible Monday due to very cold temperatures aloft. As low pressure pulls east of the area Monday night and Tuesday, strong north winds will produce windy conditions along the coast and possible Gale conditions over the local Atlantic waters. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. Law
Nearby
Small Craft Advisories in Florida, 2024Every small craft advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.